# SDR ZW0A0105305

- Difficulty date: July 13, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT SIDE OF CABIN FOUND CRACKS AT STA 160, LONGERON 3L AND 4L.  REPAIRED PER SRM 53-02 FIG 18.
